# SDR WWMA9800010

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350CF
- Make and model: Saab 340B
- Aircraft serial: 340B350
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Light
- Condition: Illuminated
- Location: Cargo Compt
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT, THE CARGO SMOKE LIGHT ON THE CWP ILLUMINATED.  MAINTENANCE PERFORMED OPERATIONAL CHECK OF THE CARGO SMOKE DETECTION SYSTEM AND COULD NOT DUPLICATE DISCREPANCY.
